# SDR SWIA201642086

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 33,049 hours, 19,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LEFT WINDSHIELD CRACKED ON DEPARTURE.  DECLARED EMERGENCY.  R & R THE LEFT WINDSHIELD IAW AMM.
